# SDR GTIA010035

- Difficulty date: February 11, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FOUND COCKPIT EMERGENCY LIGHTS WILL NOT ILLUMINATE.  RESECURED LEAD TO BATTERY PACK IAW 33-50-00.  OPS CHECK GOOD.  (M)
